Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On best quadrature of analytic functions


Author: F. Stetter
Journal: Quart. Appl. Math. 27 (1969), 270-272
MSC: Primary 65.55
DOI: https://doi.org/10.1090/qam/247772
MathSciNet review: 247772
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Barnhill and J. A. Wixom, Quadratures with remainders of minimum norm. I, Math. Comp. 21, 66-75 (1967); II. Math. Comp. 21, 382-387 (1967) MR 0223089
  • [2] P. Davis, Error in numerical approximation for analytic functions, J. Rational Mech. Anal. 2, 303- 313 (1953) MR 0054348
  • [3] P. Davis, Interpolation and approximation, Blaisdell, New York, 1963 MR 0157156
  • [4] G. Hämmerlin, Zur Abschätzung von Quadratürfehlern für analytische Funktionen, Numer. Math. 8, 334-344 (1966) MR 0202306
  • [5] I. P. Natanson, Konstruktive Funktionentheorie, Berlin, Akademieverlag, 1955 MR 0069915
  • [6] F. Stetter, Ableitungsfreie Schranken für die numerische Integration, Computing (Arch. Elektr. Rechnen) 2, 257-262 (1967) MR 0228177
  • [7] M. Urabe and S. Mise, A method of integration of analytic differential equations, J. Sci. Hiroshima U., Ser. A 19, 307-320 (1955)
  • [8] R. Valentin, Applications of functional analysis to optimal numerical approximation for analytic functions, Techn. Rept., Div. of Appl. Math., Brown Univ., Contract Nonr. 526 (36), March 1965 MR 2614886
  • [9] H. S. Wilf, Exactness conditions in numerical quadrature, Numer. Math. 6, 315-319 (1964) MR 0179941

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/qam/247772
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society